# SDR 2006FA0000143

- Difficulty date: February 6, 2006
- Submitted: February 6, 2006
- Operation: General aviation
- Make and model: Ayres S2RHG-T65
- Aircraft serial: 013DC
- Aircraft time: 20 hours, 18 cycles
- System (JASC): 3220 · Nose/Tail Landing Gear
- Part: Cable
- Condition: Binding
- Location: Tail Wheel
- Component: Tailwheel Lock, Ayres, S2RGHT65
- Stage of operation: IN
- How discovered: V
- Nature of condition: W
- Precautionary procedure: K

## Discrepancy

AIRCRAFT TAIL WHEEL LOCKING / UNLOCKING MECHANISM NOT SATISFACTORY IAW PILOT'S REPORT. ANGLE OF CABLE AT POINT WHERE IT ATTACHES TO THE TAILWHEEL INTRODUCES BINDING. CABLE CLAMP USED DURING MANUFACTURE PINCHES END OF TELEFLEX CABLE AT MOUNTING POINT AND RESTRICTS MOVEMENT OF THE LOCK PIN ASSY. ATTENTION SHOULD BE PAID IN THE ASSEMBLY OF THE CABLE TO THE TAILWHEEL AS WELL AS IN THE DESIGN OF THE ATTACHING BRACKET ANGLES FOR PROPER CABLE RUN W/O BINDING.
